# SDR SWIA201642558

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 34,634 hours, 29,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD, WITH A GEAR DISAGREE MESSAGE.   THE NOSE GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED A BENT EXTENSION/CENTERING SENSOR BRACKET. AND RIGGED THE PROXIMITY SENSOR IAW AMM.  PERFORMED GEAR SWINGS IAW AMM. ALL CHECKED GOOD.
